Publié le : 1994-05-14
Classification:
14H30,
14G20,
14H25
@article{1103408604,
author = {Van Steen, G.},
title = {The reduction of a double covering of a Mumford curve},
journal = {Bull. Belg. Math. Soc. Simon Stevin},
volume = {1},
number = {2},
year = {1994},
pages = { 469-475},
language = {en},
url = {http://dml.mathdoc.fr/item/1103408604}
}
Van Steen, G. The reduction of a double covering of a Mumford curve. Bull. Belg. Math. Soc. Simon Stevin, Tome 1 (1994) no. 2, pp. 469-475. http://gdmltest.u-ga.fr/item/1103408604/